MAUDE Adverse Event Report: SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS

SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Model Number 500-302
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Great Vessel Perforation (2152)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2) patient date of birth - not available from facility.A4) patient weight - not available from facility.A5) patient ethnicity - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.D4) device serial number- not available from facility.H3) the glidelight was discarded, thus no returned product investigation was performed.H6) great vessel perforation is a known risk of complication with use of the glidelight device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A lead extraction procedure commenced to remove a right atrial (ra) and left ventricular (lv) lead due to non-function.A right ventricular (rv) lead was present in the patient but was not targeted for extraction.Spectranetics lld lead locking devices (llds) were inserted into each lead to provide traction.Beginning with a spectranetics 14f glidelight laser sheath on the ra lead, heavy calcium was encountered.Switching to a spectranetics 11f tightrail sub-c rotating dilator sheath, progress could not be made through the subclavian; therefore, the lv lead was targeted and removed.Next, utilizing the 14f glidelight on the ra lead, advancement was made through the subclavian and into the superior vena cava (svc).Then, when in the right atrium, the ra lead came free, but the patient¿s blood pressure dropped.Rescue efforts began, including rescue balloon, and sternotomy.An svc perforation was discovered and repaired, and the patient survived the procedure.This report captures the 14f glidelight in use when the perforation occurred, requiring intervention.There was no alleged malfunction of the glidelight device in use during the procedure.

Brand Name
GLIDELIGHT LASER SHEATH
Common Device Name
DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key22679571
Report Number3007284006-2025-00154
Device Sequence Number13123596
Product Code MFA
UDI-Device Identifier00813132020330
UDI-Public(01)00813132020330(17)260221(10)FGB24B15A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2026
Device Model Number500-302
Device Catalogue Number500-302
Device Lot NumberFGB24B15A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT 1888 RA PACING LEAD.; ABBOTT 7120 RV ICD LEAD.; LV LEAD (MANUFACTURER, MODEL UNK).; SPECTRANETICS 11F TIGHTRAIL SUB-C DILATOR SHEATH.; SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM.; SPECTRANETICS LLD LEAD LOCKING DEVICES.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age67 YR
Patient SexFemale
Patient RaceWhite